# SDR R61A2022122900805

- Difficulty date: December 10, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours, 28,370 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066063001
- Condition: Corroded
- Location: Frm 85 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III, FR 85, AFT CARGO, SHEAR CLIP CORRODED BETWEEN STR 29R AND STR 28R. REPLACED WITH PART MADE REPAIR PART IAW DRAWING 170-66063-001.PART INSTALLED IAW SRM 51-41-01 AND SRM 51-41-02.
